Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Effect of sweating on psoriasis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   good evening doctor
Doctor :   good evening
User :   is there any effect of sweating for the person suffering from psoriasis
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   29, Male, Service, , Married, Dependent = yes
Doctor :   ok
Doctor :   in psoriasis the skin becomes dry and scaly
User :   so sweating does any harm effect
Doctor :   sweating doesnt play a role
User :   ok
Doctor :   sweating does not cause psoriasis
User :   na na i just want to know that is there any effect of that as i hope i heve some problem like that on scalp
Doctor :   ok
Doctor :   you should regularly clean your scalp
Doctor :   with an oil based shampoo
Doctor :   and moisturize your scalp
Doctor :   it should not be allowed to dry
User :   plz name any
Doctor :   Epsom salts
User :   any shampoo name
Doctor :   applying regular oil also helps
User :   which oil
Doctor :   the commercial shampoos are very harsh
Doctor :   any herbal product is good
Doctor :   see that it is oil based
User :   plz advise any you know, as i am not aware of that things
Doctor :   ayur and himalaya are good brands
User :   ok
Doctor :   you can look for a mild shampoo among them
User :   and dabur amla is good for that
Doctor :   it could be harsh
User :   so which oil
User :   mustard oil
Doctor :   any cocnut oil
Doctor :   Please fill the feedback form say done when done
Doctor :   YYYY@YYYY
Mobile : 91-0000
Doctor :   please confirm your details
User :   exactly the same
Doctor :   ok
User :   done
Doctor :   Is there any thing else that I could help you with?
User :   any thing to avoid in daily life activity
Doctor :   avoid a lot of sunlight, alcohol
Doctor :   dryness
Doctor :   stress
User :   should i continue exercise as it exhausting a lot of sweating
Doctor :   smoking
Doctor :   yes
Doctor :   you should exercise
User :   ok
Doctor :   as sweat is regenerated within
Doctor :   your body
User :   should i keep apart from my life partner
Doctor :   it wont be necessary
User :   is it not spreadable
Doctor :   no
User :   or cotagious
User :   contageous
Doctor :   it is auto immune
User :   should i avoid non-veg
Doctor :   means it occurs within the persons immune system
Doctor :   avoid non-veg in a lot of oil and spice
Doctor :   boiled non veg is good
User :   if only boiled
User :   ok
Doctor :   yes
Doctor :   anything else?
User :   so how can i improve my immune system
Doctor :   by eating a lot of proteins, fresh fruits and veggies in your diet
Doctor :   egg white, dal, soya are good source of protein
User :   raw chana with GUR
Doctor :   any dal helps
Doctor :   yes
User :   U KNOW GUR
Doctor :   yes
Doctor :   jaggery
User :   but that is hot food doctor are saying
Doctor :   there is no proven hot food or cold food
User :   ok
Doctor :   anything else?
User :   thanks
Doctor :   ok
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor